# SDR CA080116020

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED ENGINE TROUBLE AND ATTEMPTED TO RETURN TO BASE. ENGINE WAS SHUTDOWN BY THE PILOT, AND AC LANDED SHORT OF THE RUNWAY CAUSING SUBSTANTIAL DAMAGE TO THE AIRFRAME. INITIAL INVESTIGATION INDICATES NO OBVIOUS GAS PATH OR TURBINE BLADE DAMAGE, HOWEVER NO OIL WAS VISIBLE ON THE DIPSTICK.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080116020)
